Nervous System Channel
Topics
Medications
Quicklinks
Related Channels

Nuedexta Overdose

Treating a Nuedexta Overdose

If the overdose was recent, a healthcare provider may administer activated charcoal or "pump the stomach" to help reduce the amount of the medication that is absorbed into the bloodstream.
 
In addition, treatment may involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive care for a Nuedexta overdose may include:
 
  • Close monitoring of the heart rhythm with an electrocardiogram (ECG)
  • Monitoring of blood electrolytes, such as blood potassium and magnesium levels
  • Medications to control seizures, if they occur.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on Nuedexta.
Know the Signs - Concussion Safety

Nuedexta Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.